Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why did i get a faint line in my pregnancy test after the treatment of TB ?

hello doc.,i ve got a miscarriage 9 months back coz of tb infection so i was given treatment of 6 months for that now i ve conceived and my result line is very dark,i ve very minor deviations in my thyroid levels and everything else is normal,last my periods came on 27th of feb,i get 26 days of menstrual cycle usually,so, i tested very 1st day o my missed period n the result line is dark same as the control line,my doc has prescribed me folwise,duphaston,becosules z, ecosprin-75 n ebexid tabs for 2 months, i am also takin eltroxin 50 mg frm the last 3 months of trying 2 conceive.i ve heard ecosprin-75 and ebexid are harmful in pregnancy .plz tell me am i given the right treatment?and i m in which week of my pregnancy?my menstrul date was on 24th or 25th of march and my test was taken on 25th and it shows as dark line as the control region,plz plz plz help me,i ll b highly thank full to u.
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Repeat urine pregnancy test once again to confirm pregnancy. If u r pregnant and your last menstrual period was 27th of feb then u r almost one month pregnant ( Calculated from last menstrual period ). Ebexid and ecosprin are not contraindicated in pregnancy . In fact sometimes these drugs are prescribed in pregnancy to overcome recurrent miscarriage and thyroid dysfunction. These drugs must be taken under physician's supervision who can judge their benefits against risk in your case. It ll be a better idea to consult your doctor before you continue these drugs in pregnancy. Take care.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor